Econometrics 2013, 1(3), 207-216; doi:10.3390/econometrics1030207
Article

The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process

email
Received: 21 August 2013; in revised form: 5 November 2013 / Accepted: 5 November 2013 / Published: 14 November 2013
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: This paper investigates, in a particular parametric framework, the geometric meaning of joint unpredictability for a bivariate discrete process. In particular, the paper provides a characterization of the joint unpredictability in terms of distance between information sets in an Hilbert space.
Keywords: Hilbert spaces; predictability; stochastic process
PDF Full-text Download PDF Full-Text [303 KB, Updated Version, uploaded 15 November 2013 09:45 CET]
The original version is still available [175 KB, uploaded 14 November 2013 14:54 CET]

Export to BibTeX |
EndNote


MDPI and ACS Style

Triacca, U. The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process. Econometrics 2013, 1, 207-216.

AMA Style

Triacca U. The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process. Econometrics. 2013; 1(3):207-216.

Chicago/Turabian Style

Triacca, Umberto. 2013. "The Geometric Meaning of the Notion of Joint Unpredictability of a Bivariate VAR(1) Stochastic Process." Econometrics 1, no. 3: 207-216.

Econometrics EISSN 2225-1146 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert